MathSciNet Relay Station
MathSciNet bibliographic data
MR531408 (80j:41011) 41A10
Newman, D. J. Efficient co-monotone approximation. J. Approx. Theory 25 (1979), no. 3, 189–192.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement